Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 41, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 16, 2017, 4:41 AM CDT. It took effect at May 16, 2017, 4:00 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2017, 4:41 AM CDT (09:41 UTC)
- In effect from
- May 16, 2017, 4:00 PM CDT
- Expired
- May 18, 2017, 4:01 AM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
915 WHUS73 KGRB 160941 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CDT TUE MAY 16 2017 ...GUSTY SOUTH WINDS AND BUILDING WAVES... .SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING AND PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH WEDNESDAY. LMZ541>543-161745- /O.NEW.KGRB.SC.Y.0041.170516T2100Z-170518T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 441 AM CDT TUE MAY 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT WEDNESDAY. * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
722 WHUS73 KGRB 161539 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CDT TUE MAY 16 2017 ...GUSTY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON... .SOUTH WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING AND PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THURSDAY. LMZ541>543-162345- /O.EXT.KGRB.SC.Y.0041.170516T2100Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1039 AM CDT TUE MAY 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. WINDS WILL DECREASE TO 10 TO 20 KNOTS WEDNESDAY AFTERNOON AND EVENING. * WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
256 WHUS73 KGRB 162022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT TUE MAY 16 2017 ...GUSTY SOUTH WINDS AND BUILDING WAVES TONIGHT... .SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AND PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THURSDAY. LMZ541>543-170430- /O.CON.KGRB.SC.Y.0041.170516T2100Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 322 PM CDT TUE MAY 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS THIS EVENING. WINDS WILL DECREASE TO 10 TO 20 KNOTS WEDNESDAY AFTERNOON AND EVENING. * WAVES...BUILDING TO 3 TO 5 FEET THIS EVENING AND REMAINING HIGH THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
311 WHUS73 KGRB 170206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT TUE MAY 16 2017 ...GUSTY WINDS AND HIGH WAVES... .GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THURSDAY. LMZ541>543-171015- /O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 906 PM CDT TUE MAY 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL DECREASE TO 10 TO 20 KNOTS WEDNESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. REMAINING HIGH THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
482 WHUS73 KGRB 170927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT WED MAY 17 2017 ...GUSTY WINDS AND HIGH WAVES... .GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW GALE FORCE GUSTS POSSIBLE. LMZ541>543-171730- /O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 427 AM CDT WED MAY 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
680 WHUS73 KGRB 171639 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1139 AM CDT WED MAY 17 2017 ...GUSTY WINDS AND HIGH WAVES... .GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW GALE FORCE GUSTS POSSIBLE. LMZ541>543-180045- /O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1139 AM CDT WED MAY 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. * WAVES...3 TO 5 FEET. * WINDS AND WAVES COULD BE HIGHER IN AND NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHUS73 KGRB 171954 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT WED MAY 17 2017 ...GUSTY WINDS AND HIGH WAVES... .GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW GALE FORCE GUSTS POSSIBLE. LMZ541>543-180400- /O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 254 PM CDT WED MAY 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. * WAVES...3 TO 5 FEET. * WINDS AND WAVES COULD BE HIGHER IN AND NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
491 WHUS73 KGRB 180218 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 918 PM CDT WED MAY 17 2017 ...GUSTY WINDS AND HIGH WAVES... .GUSTY SOUTH WINDS WILL PRODUCE LARGE WAVES ALONG THE LAKE MICHIGAN NEARSHORE WATERS THROUGH EARLY THURSDAY. AN ABRUPT WIND SHIFT TO THE NORTH IS EXPECTED BY MIDDAY THURSDAY, WITH A FEW GALE FORCE GUSTS POSSIBLE. LMZ541>543-181030- /O.CON.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 918 PM CDT WED MAY 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH TONIGHT. WINDS WILL SHIFT TO THE NORTH THURSDAY WITH GALE FORCE GUSTS POSSIBLE. * WAVES...3 TO 5 FEET. * WINDS AND WAVES COULD BE HIGHER IN AND NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
666 WHUS73 KGRB 180901 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT THU MAY 18 2017 ...SHIFTING WINDS AND BUILDING WAVES... .SOUTHWEST WINDS WILL ABRUPTLY SHIFT TO THE NORTH TODAY AND INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE WINDS POSSIBLE NORTH OF STURGEON BAY. WAVES WILL INCREASE THROUGH THE DAY AND EVENING. LMZ542-543-181715- /O.CAN.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ /O.NEW.KGRB.SC.Y.0042.170518T1500Z-170519T0600Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 401 AM CDT THU MAY 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY. * WINDS...SOUTHWEST 10 TO 15 KNOTS SHIFTING TO THE NORTH AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-181715- /O.UPG.KGRB.SC.Y.0041.000000T0000Z-170518T2100Z/ /O.NEW.KGRB.GL.W.0009.170518T1500Z-170519T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 401 AM CDT THU MAY 18 2017 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST AT 10 TO 15 KNOTS SHIFTING TO THE NORTH AND INCREASING TO 30 KNOTS WITH GALE FORCE GUSTS. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-181715- /O.NEW.KGRB.GL.W.0009.170518T1500Z-170519T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 401 AM CDT THU MAY 18 2017 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS...SOUTHWEST AT 10 TO 15 KNOTS SHIFTING TO THE NORTH AND INCREASING TO 30 KNOTS WITH GALE FORCE GUSTS. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-181715- /O.NEW.KGRB.SC.Y.0042.170518T1500Z-170519T0600Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 401 AM CDT THU MAY 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY. * WINDS...SOUTHWEST 10 TO 15 KNOTS SHIFTING TO THE NORTH AND INCREASING TO 15 TO 25 KTS WITH GUSTS TO 30 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 16, 4:14 AM CDT, 27 minutes earlier.
Area forecast discussion, May 16, 4:14 AM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 414 AM CDT Tue May 16 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 414 AM CDT Tue May 16 2017 Elevated showers and thunderstorms were over much of the southern half of the forecast area at 09 utc. They are likely being driven by low level warm advection and the left exit region of an upper jet. The models forecast the upper jet to lift northward with time along with the surface warm front. The warm front was hard to find early today, but it should become more distinct by midday. The elevated storms should diminish as the low level jet weakens and cloud tops warm after sunrise. Think most of the activity will be confined to northcentral Wisconsin in the afternoon and evening with the rest of the area in the mostly dry warm sector. Showers and thunderstorms should move east across the area late tonight and Wednesday as a cold front slowly approaches from the west. Highs today will be in the 80s over much of the area as long as there is a little sunshine. It will be a little cooler over northcentral Wisconsin and much cooler near the lake. Tonight's lows will be much warmer than usual due to a steady south wind, cloud cover and dewpoints near 60. Wednesday's highs should range from the 60s near the Michigan border behind the cold front to the low 80s in the south. Severe storm potential looks highest in across the northwest half of Wisconsin, in closer proximity to the surface cold front and upper jet forcing. SPC day 1 forecast highlights that area, as does the 30 year climatology of similar events available at the Saint Louis University meteorology department web page. .LONG TERM...Wednesday Night Through Monday Issued at 414 AM CDT Tue May 16 2017 Plenty of chances for showers and storms during this part of the forecast. Wednesday night into at least Thursday morning looks to be quite wet, especially across the north, as surface low pressure and a 500mb low pass through Wisconsin. There may be a brief break in the action Thursday night before the next round of showers and storms moves in Friday ahead of an approaching surface low and mid level system. Chances for rain continue through Saturday evening before the next break in the activity. High temperatures are expected to be below normal throughout the long term with abundant clouds and rain. Since the models were having a bit of a difficult time with the short term conditions, confidence in the long term part of the forecast is medium at best. && .AVIATION...for 06Z TAF Issuance Issued at 1045 PM CDT Mon May 15 2017 The main aviation forecast issue is still determining to what extent convection results in lower ceilings overnight and Tuesday. Ceilings have held up well thus far, but expect them to drop off overnight, especially since the warm front will have a tough time making progress into the area. Will maintain lower ceilings and fog into tomorrow--until the front pushes north. Exactly when that will occur is still difficult to determine. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......Skowronski
Hazardous weather outlook, May 16, 4:37 AM CDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 437 AM CDT Tue May 16 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 437 AM CDT Tue May 16 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms today and tonight over much of central and northcentral Wisconsin with a marginal chance of severe storms elsewhere. The afternoon and evening hours are the most likely to see severe storms. Damaging winds and large hail are the main hazards expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periods of thunderstorms are expected Wednesday through Thursday morning and again Friday night into the weekend, but it is too early to determine the severe weather threat at this time. Heavy rainfall is also possible over far north central Wisconsin Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon or evening. LMZ521-522-541>543-170945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 437 AM CDT Tue May 16 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Increasing south winds and building waves could become a hazard to small craft late this afternoon and tonight. Also, scattered thunderstorms are expected today and tonight. The strongest storms could produce hail and strong winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance for thunderstorms Wednesday through Thursday afternoon and over the weekend. Winds and waves hazardous to small craft are possible through Wednesday and dense fog could pose a hazard to boaters at times. RDM/MG
In the hours before
Special weather statement, May 15, 11:18 PM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1118 PM CDT MON MAY 15 2017
WIZ039-040-049-050-160445-
Calumet-Kewaunee-Manitowoc-Brown-
1118 PM CDT MON MAY 15 2017
...THUNDERSTORMS WITH HEAVY RAIN AND HAIL AFFECTING SOUTHEASTERN
BROWN... SOUTHERN KEWAUNEE...SOUTHEASTERN CALUMET AND MANITOWOC
COUNTIES...
At 1114 PM CDT, radar indicated clusters of strong thunderstorms
over east-central Wisconsin--generally to the southeast of the City
of Green Bay. The storms were moving east at 35 mph.
Half inch hail, gusty winds, and heavy rain are likely with these
storms.
Locations impacted include...
Manitowoc, Denmark, Cleveland, Valders, St. Nazianz, Two Creeks, Two
Rivers, Kiel, New Holstein and Newton.
LAT...LON 4430 8800 4443 8745 4432 8748 4418 8745
4407 8759 4390 8769 4389 8812
TIME...MOT...LOC 0414Z 259DEG 32KT 4428 8776 4386 8785
SkowronskiLocal storm report, May 15, 11:40 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1140 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM HEAVY RAIN 3 SW MANITOWOC 44.05N 87.70W
05/15/2017 M1.50 INCH MANITOWOC WI TRAINED SPOTTER
&&
RICHMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 10:06 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc, Winnebago | 54 min |
| May 15, 11:18 PM CDT | Special Weather Statement | GRB | Manitowoc | 27 min |
| May 16, 9:11 AM CDT | Special Weather Statement | GRB | Door, Florence, Forest, Langlade, Marinette, Menominee and 3 more | 34 min |
| May 16, 1:31 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 59 min |
| May 16, 1:59 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 46 min |
| May 16, 2:26 PM CDT | Special Weather Statement | GRB | Marathon, Portage | 49 min |
| May 16, 2:55 PM CDT | Special Weather Statement | GRB | Shawano | 50 min |
| May 16, 3:13 PM CDT | Special Weather Statement | GRB | Menominee, Shawano | 47 min |
| May 16, 3:15 PM CDT | Special Weather Statement | GRB | Portage | 45 min |
| May 16, 3:26 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 64 min |
| May 16, 4:21 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 15 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.